I have a mild case of Poly Cystic Ovary syndrome. I was on birth control but have been off for a month. Right after my period ended my BF came on me. Not in me. He didn't penetrate but I was on him. I washed off and took plan B in 11 hours. Since then I have felt slight discomfort/ abnormal awareness of my uterus under my right hip. Yesterday ( 5 days later) I started spotting. looks just like implantation spotting from Google. Still spotting now. I am really hoping and praying that this is Plan B/ hormone symptoms and not implantation. I am not hungry and really tired but I know I'm psyching myself out. Help?
Did google also tell you that implantation is not very common, in fact I never heard of it until the internet, and I've been an nurse for 50 yrs. You have side effects from plan B. If you're going to have sex you better get back on some birth control. Plan B will also make your period delayed.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Nov 2009 • 3 answers
Updated 7 Dec 2015 • 1 answer
Updated 12 Mar 2016 • 1 answer
Updated 23 Jul 2016 • 1 answer
Updated 13 Mar 2017 • 1 answer